Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Medians and betweenness


Author: Marlow Sholander
Journal: Proc. Amer. Math. Soc. 5 (1954), 801-807
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064749-7
MathSciNet review: 0064749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., 1948. MR 0029876 (10:673a)
  • [2] R. Courant and H. Robbins, What is mathematics?, Oxford University Press, New York, 1941. MR 0005358 (3:144b)
  • [3] E. Pitcher and M. F. Smiley, Transitivities of betweenness, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 95-114. MR 0007099 (4:87d)
  • [4] Marlow Sholander, Tress, lattices, order, and betweenness, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 369-381. MR 0048405 (14:9b)
  • [5] -, Medians, lattices, and trees, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 808-812. MR 0064750 (16:329b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064749-7
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society